# SDR SWIA200922140

- Difficulty date: July 23, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N928SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7701
- Aircraft time: 17,763 hours, 15,177 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP.  (FLT 6509)  RELAMPED EMERGENCY LIGHT.
